Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Hobson, Ashley and Shank, R. James (2011) The invariants of the second symmetric power representation of SL_2(F_q). Journal of Pure and Applied Algebra, 215 (10). pp. 2481-2485. ISSN 0022-4049. (doi: (Full text available)

Shank, R. James and Hobson, Ashley (2011) The invariants of the third symmetric power representation of SL_2(F_p). Journal of Algebra, 333 (1). pp. 241-257. ISSN 0021-8693. (doi: (Full text available)

This list was generated on Sun Jun 17 20:31:20 2018 BST.